Alert archive / Michigan / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 31, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at May 22, 2011, 3:25 PM EDT for Presque Isle County, Michigan. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 3:25 PM EDT (19:25 UTC)
- Expired
- May 22, 2011, 4:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Presque Isle County, MI
The radar
The NCL Michigan radar (KAPX), 106 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 3:27 PM EDT | HAIL 1 | Presque Isle, MI | |
| May 22, 3:47 PM EDT | HAIL 0.25 | Long Lake, MI | PEA SIZED HAIL COVERING THE GROUND ALONG THE ALPENA AND PRESQUE ISLE COUNTY LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 7.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 380 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 578 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
762
WUUS53 KAPX 221925 RRA
SVRAPX
MIC141-222000-
/O.NEW.KAPX.SV.W.0031.110522T1925Z-110522T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
325 PM EDT SUN MAY 22 2011
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PRESQUE ISLE COUNTY IN NORTHERN LOWER MICHIGAN...
* UNTIL 400 PM EDT
* AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PRESQUE ISLE...OR 15 MILES NORTH OF ALPENA...AND MOVING NORTH AT 20
MPH.
* LOCATIONS IMPACTED INCLUDE...
PRESQUE ISLE AND THOMPSONS HARBOR STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4525 8338 4524 8340 4522 8338 4520 8339
4520 8351 4523 8365 4537 8361 4536 8357
4537 8353 4536 8351 4537 8349 4527 8337
TIME...MOT...LOC 1925Z 198DEG 16KT 4529 8349
WIND...HAIL 60MPH 1.00IN
$$
ARNOTT1 follow-up statement
415
WWUS34 KAPX 221953
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
353 PM EDT SUN MAY 22 2011
MIC141-222003-
/O.EXP.KAPX.SV.W.0031.000000T0000Z-110522T2000Z/
PRESQUE ISLE MI-
353 PM EDT SUN MAY 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PRESQUE ISLE
COUNTY WILL EXPIRE AT 400 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GAYLORD.
LAT...LON 4525 8338 4524 8340 4522 8338 4520 8339
4520 8351 4523 8365 4537 8361 4536 8357
4537 8353 4536 8351 4537 8349 4527 8337
TIME...MOT...LOC 1953Z 198DEG 16KT 4541 8344
WIND...HAIL <50MPH <.50IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 1:57 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, May 22, 1:57 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 157 PM EDT SUN MAY 22 2011 .SYNOPSIS.../ISSUED AT 315 AM/ MILD...AND RATHER WET...PERIOD OF WEATHER EXPECTED TO CONTINUE INTO THE BEGINNING OF THE NEW WORK WEEK AS ORGANIZING LOW PRESSURE OFF TO OUR WEST PUSHES INTO...AND THROUGH...THE REGION LATER TONIGHT AND MONDAY. THIS SYSTEM WILL GENERATE PERIODIC BOUTS OF SHOWERS AND THUNDERSTORMS THROUGH MONDAY...ALONG WITH MUCH ABOVE NORMAL TEMPERATURES. CONDITIONS WILL TREND SHARPLY COOLER...BUT QUIETER... BEHIND THIS SYSTEM...WITH THE NEXT CHANCE OF RAIN ARRIVING LATER IN THE WEEK. && .SHORT TERM.../ISSUED AT 1139 AM/...THIS AFTERNOON ...SCT TSTMS COULD TURN SEVERE OVER PARTS OF NE LOWER THIS AFTN... ALL LATE MORNING PRODUCTS POSTED. ONLY CHANGE WAS RECONFIGURATION OF POPS. HWO HAS BEEN UPDATED BASED ON LATE MORNING ASSESSMENT. THE 1ST SHRTWV TROF /AND ITS INITIAL SURGE OF COOL AIR ALOFT/ IS EXITING THE FCST AREA ATTM. MSTR CHANNEL IMAGERY AND ANALYZED 700 MB ANALYSIS REVEALS A 2ND SHRTWV TROF RACING NE THRU WI/IL. THIS TROF WAS ASSOCIATED WITH AN ARC OF NOCTURNAL TSTMS THAT HAS FALLEN APART SAVE FOR A FEW DISSIPATING SHWRS/TSTMS LIFTING NWD INTO THE MN ARROW-HEAD AND WRN LAKE SUP. AWIPS TIMING TOOL BRINGS THIS TROF INTO NW LOWER BY 16Z AND EXIT E OF THE FCST AREA BY 21Z. LOW-LEVEL WIND PROFILE HAS BACKED IN THE WAKE OF THE EXITING SHRTWV TROF. LOW-LEVELS ARE DRY ON DVN/ILX RAOBS AND THIS DRY AIR WILL ADVECT INTO NRN MI ON SW WINDS. VIS SAT IMAGERY SHOWS LARGELY CLEAR SKIES FROM NRN MI WSW TO THE NEXT SURGE OF LOW-LEVEL MSTR APPROACHING DVN/ILX...WITH 2-5K FT CIGS. THIS IS WHERE THE TAIL END OF THE OUTFLOW BOUNDARY FROM LAST NIGHT'S TSTMS IS LIFTING NEWD. TIMING TOOL BRINGS LEADING EDGE TO MBL AROUND 02Z. THIS WILL BE A LOCATION FOR CONVECTIVE INITIATION (CI) SW OF THE FCST AREA THIS AFTN. LOOKING AT 12Z RUC/06Z NAM SOUNDINGS...THIS GUIDANCE IS NOT HANDLING THE ADVECTION OF DRY AIR FROM THE SW. THIS HAS BEEN USED TO REMOVE POPS OVER MOST OF NW LOWER THIS AFTN. GRB 88D AND VIS IMAGERY SHOW NEWLY DEVELOPING SHWRS FROM IMT-MNM ASSOCIATED WITH APPROACHING TROF. HIGH-RES MODELS SUGGEST THIS BLOSSOMS SEWD INTO AN ARC OF TSTMS FROM THE U.P. INTO THE TIP OF THE MITT. WORST CASE SCENARIO SUGGESTS SE DEVELOPMENT COULD EXTEND AS FAR S AS THE THUMB. 6 HR SPAGHETTI PLOTS OF MULTI-MODEL QPF ARE ON BOARD INDICATING THE ERN U.P. AND NE LOWER. IT WILL BE A RACE AGAINST TIME THO AS DRIER AIR ADVECTS IN FROM THE SW. HAVE ADJUSTED POPS TO LIKELY N OF A LINE FROM WRN MACKINAC COUNTY TO HARRISVILLE. A RIBBON OF CHANCE POPS TO THE SW AND NO POPS S OF GRAND TRAVERSE BAY. MLCAPE FROM MODIFIED SOUNDINGS OFFER 1000-1500 K/KG BASED ON 80/58. DEEP LAYER SHEAR WILL BE AROUND 35 KTS. WHILE LOW-LEVEL WIND SPEEDS ARE NOT STRONG...PROFILES ARE STILL VEERING. WITH 0-3 KM SRH AVERAGING 150 M2/S2..."IF" CI OCCURS OVER NE LOWER..THIS WILL SUPPORT POSSIBLE SUPERCELL DEVELOPMENT. NON-ROTATING STORM MOTION 23035KT. THREATS: DRYING MID-LEVELS SUPPORTS POTENTIAL FOR MICROBURST WINDS. CAPE IN THE HAIL GROWTH ZONE NOT SIGNIFICANT...WITH MARGINAL LAPSE RATES. MULTICELL STORM STRUCTURES WOULD SUPPORT LOW-END SVR HAIL. WITH BACKED LOW-LEVEL FLOW...ESPECIALLY ALONG THE LAKE HURON COAST...AN ISOLD TORNADO IS POSSIBLE CONTINGENT UPON TSTMS DEVELOPING. 50 DBZ TO 37K FT WILL BE MULTICELL HAIL THREASHOLD. BASED ON COOL/OVC CONDITIONS OVER THE ERN U.P. ANY STORMS THAT MOVE SHOULD BE ELEVATED. HAVE INTRODUCED MENTION OF SEVERE INTO THE FCST FOR NE LOWER. JH && .LONG TERM.../ISSUED AT 315 AM/...TONIGHT AND BEYOND VERTICALLY STACKED LOW WILL MOVE INTO THE UPPER MISSISSIPPI VALLEY TONIGHT AND THEN SLIDE THRU LAKE SUPERIOR ON MONDAY. CHANCE OF STRONG/SVR CONVECTION WILL LIKELY INCREASE LATER TONIGHT AS A 50 KT LOW LEVEL JET PUNCHES INTO NRN LWR MICHIGAN BY 06Z MONDAY. 850 MB THETA E RIDGING AND INSTABILITY AXIS WILL ACCOMPANY THIS LOW LEVEL JET. ANY DIURNAL ENHANCEMENT TO INSTABILITY WILL BE GONE BY THIS TIME...BUT ARRIVAL OF THE 500 MB COLD POOL SHOULD PROVIDE SUFFICIENT INSTABILITY. WINDS BECOME NEARLY UNIDIRECTIONAL BY THIS TIME...WHILE WET-BULB ZERO HEIGHTS APPROACHING 11 KFT. THUS...PRIMARY SVR WX THREAT WILL BE DAMAGING WINDS...AND TO A LESSER EXTENT...LARGE HAIL. BEST INSTABILITY AND MAXIMUM IMPACT OF THE LOW LEVEL JET WILL TARGET OUR SOUTHERN COUNTIES...SO WILL KEEP LIKELY POPS FOR THIS AREA OVERNIGHT...WITH HIGH CHANCE POPS FOR THE REST OF NRN LWR AND ERN UPR MICHIGAN. CHANCES OF THUNDER WILL PERSIST INTO MONDAY AS THE LOW SLIDES TO OUR NORTH...BUT WILL WANE AS THE DAY PROGRESSES AND COOLER/MORE STABLE AIR BEGINS TO FILTER INTO THE REGION FROM NW TO SE. OUR FAR SE COUNTIES MAY HAVE A FINAL SHOT AT SOME STRONGER CONVECTION MONDAY AFTERNOON BEFORE THE COLD FRONT MOVES THRU...BUT WITH MODELS STILL DIFFERING ON THE TIMING OF FROPA...WILL SIMPLY CONTINUE TO ADVERTISE THUNDER CHANCES FOR LOCATIONS SOUTH OF A LINE FROM APN TO CAD MONDAY AFTERNOON...WITH ONLY SHOWERS NORTH OF THAT LINE. DRY WX WILL RETURN TO NORTHERN MICHIGAN MONDAY NIGHT AS COOL CANADIAN HIGH PRESSURE BUILDS INTO THE REGION. HIGH PRESSURE... SUBSIDENCE AND DRY AIR WILL REMAIN IN CONTROL THRU TUESDAY NIGHT. UNSEASONABLY COLD AIRMASS IN PLACE COMBINED WITH MOSTLY CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPS TO CLOSE TO AND POSSIBLY BELOW FREEZING IN SOME LOCATIONS LATE TUESDAY NIGHT. THOSE WHO HAVE ALREADY PLANTED OUTDOOR GARDENS AND SENSITIVE FLOWERS WILL NEED TO KEEP A CLOSE EYE ON THE FORECAST FOR TUESDAY NIGHT. LAST VESTIGES OF THE DEPARTING COLD FRONT WILL STALL OVER THE OHIO VALLEY ON TUESDAY...AS ANOTHER AREA OF LOW PRESSURE DEVELOPS OVER THE CENTRAL PLAINS ALONG THIS BOUNDARY. RAIN CHANCES WILL AGAIN INCREASE FOR OUR SOUTHERN COUNTIES WEDNESDAY AND THURSDAY AS MICHIGAN FINDS ITSELF IN A SQUEEZE PLAY BETWEEN STRONG CANADIAN HIGH PRESSURE TO THE NORTH AND DEVELOPING LOW PRESSURE TO OUR SW. WILL KEEP A CHANCE OF SHOWERS IN THE FORECAST FOR THURSDAY AND FRIDAY... BUT ITS HARD TO SAY JUST HOW FAR NORTH THESE SHOWERS WILL BE ABLE TO REACH WITH THE STRONG HIGH HOLDING TO OUR NORTH. ONE THING IS FOR SURE...OUR TEMPS WILL REMAIN BELOW NORMAL FOR THE LAST HALF OF THE WEEK...WITH AFTERNOON HIGHS IN THE UPPER 50S AND LOWER 60S AND OVERNIGHT LOWS IN THE 40S. && .MARINE.../ISSUED AT 315 AM/ LOW PRESSURE APPROACHING THE REGION WILL SUPPLY SEVERAL ROUND OF SHOWERS AND THUNDERSTORMS TO THE WATERS FROM TODAY THROUGH MONDAY...THOUGH OVERALL...WINDS WILL REMAIN LIGHT (15 KNOTS OR LESS) AS PLENTIFUL OVER-WATER STABILITY REMAINS. OF COURSE...GUSTY CONDITIONS ARE POSSIBLE AROUND ANY THUNDERSTORMS. A COLD FRONT CROSSING THE WATERS LATER MONDAY WILL END THE THREAT FOR SHOWERS AND STORMS...BUT PROVIDE A QUICK SHIFT IN WINDS TO A NORTHERLY DIRECTION...WITH SOME BRIEF GUSTS TO 25 KNOTS POSSIBLE MONDAY NIGHT. THEREAFTER...HIGH PRESSURE WILL BUILD THROUGH THE NORTHERN LAKES FROM ONTARIO INTO MIDWEEK WITH A RETURN TO LIGHT WINDS AND LOW WAVES. LAWRENCE/RUNYAN && .AVIATION.../ISSUED AT 157 PM/...VALID FOR 18Z TAFS THRU 00Z: VFR WITH S-SE WINDS. A TSTM IS POSSIBLE PLN APN. ISOLD MVFR IN ANY SHWRS/TSTMS. TVC EXPECTED TO REMAIN DRY THRU DAYLIGHT HRS. TNGT: VFR TO START WITH SCT SHWRS/TSTMS DEVELOPING WITH ISOLD POCKETS OF MVFR-IFR CIGS/VSBYS. LLWS DEVELOPED 03Z-10Z. MON THRU 18Z: ANY IFR MIST/STRATUS LIFTS INTO BKN CU BY 14Z. UPPER-LOW MOVES IN WITH SCT SHWRS AND ISOLD THUNDER. WINDS BECOME GUSTY FROM SW. JH && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. &&
Hazardous weather outlook, May 22, 11:06 AM EDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GAYLORD MI 1106 AM EDT SUN MAY 22 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 231200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1106 AM EDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...OVER THE EASTERN U.P. AND PARTS OF NORTHEAST LOWER MICHIGAN...MAINLY NORTH OF A LINE FROM PELLSTON TO OSCODA. SOME OF THE STORMS OVER NORTHEAST LOWER COULD BE SEVERE. SCATTERED THUNDERSTORMS ARE POSSIBLE OVER ALL OF NORTHERN MICHIGAN TONIGHT. SOME STORMS COULD BE SEVERE. THE MAIN SEVERE WEATHER THREATS TODAY AND TONIGHT WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH...AND LARGE HAIL ONE INCH IN DIAMETER OR GREATER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE INTO MONDAY. SEVERE WEATHER IS NOT EXPECTED. FROST AND/OR FREEZE CONDITIONS ARE POSSIBLE LATER TUESDAY NIGHT THROUGHOUT ALL OF NORTHERN MICHIGAN...ESPECIALLY FOR INLAND LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. JH
In the hours before
Local storm report, May 22, 2:47 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
247 PM EDT SUN MAY 22 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0236 PM HAIL INDIAN RIVER 45.42N 84.62W
05/22/2011 E1.00 INCH CHEBOYGAN MI TRAINED SPOTTER
HAIL WAS REPORTED NEAR INLAND LAKES SCHOOLS
&&
EVENT NUMBER APX1100376
JHLocal storm report, May 22, 3:14 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
314 PM EDT SUN MAY 22 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL BURT LAKE 45.43N 84.72W
05/22/2011 M2.00 INCH CHEBOYGAN MI BROADCAST MEDIA
REPORT FROM SOUTH END OF BURT LAKE...IRREGULAR SIZED 2
INCH HAIL. REPORT FROM PUBLIC THROUGH MEDIA.
&&
EVENT NUMBER APX1100377
SWRThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 2:15 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Presque Isle | 60 min |
| May 22, 2:21 PM EDT | Special Marine Warning | APX | 84 min | |
| May 22, 2:41 PM EDT | Special Marine Warning | APX | 64 min | |
| May 22, 2:52 PM EDT | Severe Thunderstorm Warning | APX | Chippewa, Mackinac | 53 min |
| May 22, 3:15 PM EDT | Severe Thunderstorm Warning | APX | Presque Isle | 19 min |
| May 22, 3:25 PM EDT | Severe Thunderstorm Warning | APX | Alcona, Alpena, Oscoda | 65 min |
| May 22, 3:28 PM EDT | Special Marine Warning | APX | 92 min | |
| May 22, 3:50 PM EDT | Special Marine Warning | APX | 73 min | |
| May 22, 4:43 PM EDT | Severe Thunderstorm Warning | APX | Alcona, Alpena | 47 min |
| May 22, 4:45 PM EDT | Special Marine Warning | APX | 78 min | |
| May 22, 7:49 PM EDT | Special Marine Warning | APX | 116 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.